# SDR 2005FA0001258

- Difficulty date: August 6, 2005
- Submitted: September 6, 2005
- Operation: General aviation
- Aircraft: N9041M
- Make and model: Scwzer G164A
- Aircraft serial: 1703
- Engine: Pwa R134053
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 399359
- Part serial: 283077
- Condition: Failed
- Location: Nr 8
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND NR 8 CYLINDER TO HAVE RUPTURED OUTWARD DURING CRASH INVESTIGATION.  ENGINE WAS BEING INSPECTED IAW AD.  PERHAPS THIS AD NEEDS TO BE RE-VISITED AS THIS PROBLEM IS TOO COMMON.  (GL19299504540) (K)
